Aa
Aa
A
A
A
Close
Avatar universal

Text results question

Ok, gimel, I got my free t3 done.

I have a free t4 of 1.6 (0.8-1.8) a total t4 of 13.9 (4.9-10.5) and a tsh of 0.4 (0.4-4.5).  My tsh is usually 3-5 and trends in the 5’s.. my free t3 is 3.6 with a range of 2.3-4.2 which is 70 percentile.

I have hashis and am on 100 mcg synthroid one day and 88 the next

I feel ok I guess but irritable and having anger outbursts maybe unrelated to thyroid but it feels driven by physical too much energy agitation. I actually thought I was hyper but dont have any other symptoms. And I dont have the joint stiffness I usually have when hypo.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
You need a full thyroid panel with both antibodies and RT3 test those tests eill not tell you anything . Join Adrenal Fatigue and thyroid care on face book and get the stop the thyroid madness book ( you can get it at your local library) the revised edition
Helpful - 0
649848 tn?1534633700
COMMUNITY LEADER
Hello Ando

I'm sure gimel will chime in soon, but I thought I'd add my 2¢. as well.  

Your results (Free T4/Free T3) don't indicate hypo, but they could be higher (hyper) than you need them, even though they're within the reference ranges.  

Have you considered dropping back on your thyroid hormone dosage to see if that changes the way you feel?  Is there something else going on in your life that could be causing excess adrenaline, making you irritable/angry/anxious?  
Helpful - 0
2 Comments
I guesd isolation from covid could cause it. But I do feel it’s hyper that’s doing it. The other strange thing is that my tsh went from 3 to .4 over 6 month period and there was no change in dose.
Yes, isolation could cause anxiety, depression, etc.   In addition, although most of us need out thyroid levels in the upper part of their ranges, not everyone needs them so high.  Your high Free T4 could be contributing to feelings of hyper.  It could actually, be a combo of the 2.  

Because TSH neither causes nor alleviates symptoms, we don't think that much of it.  It's normal for TSH to drop when thyroid hormone levels are adequate, or on the high side.  You could try decreasing your thyroid hormone dosage slightly and see if that helps.  Since you're on T4 only, it will take a while for a dosage change to take effect.   I wouldn't change a lot, though because you don't want to tip the scale in the other direction.
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.